# SDR CA020528010

- Difficulty date: May 13, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767-3Y0
- Aircraft time: 46,136 hours
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

(CAN) ON FINAL APPROACH AFT CARGO FIRE AND WARNING INDICATED. QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT, FIRE EXTINGUISHING SYSTEM ACTIVATED AND EMERGENCY DECLARED. EMERGENCY CREWS FOUND SMOKE PRESENT WITH FIRE HAVING BEEN PREVIOUSLY EXTINGUISHED.  AIRCRAFT PARKED JUST SHORT OF GATE AND PASSENGERS DISEMBARKED VIA AIRSTAIRS.  AFT CARGO FUSELAGE FRAME STA 1395, RBL 0 TO 36 FOUND BADLY WARPED AND HEAT DAMAGED ALSO LOWER SIDE OF CARGO FLOOR PANEL AT SAME LOCATION FOUND SCORCHED.
